# SDR SWAA010895

- Difficulty date: March 23, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 55,150 hours, 58,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN CRACK AT RADIO ALTIMETER ANTENNA AFT CUTOUT, FWD FASTENER HOLES.  REPAIRED SKIN PER SRM.
